Found 1,064 Documents (Results 1–100)

Lower bound for the lifespan of solutions to the generalized KdV equation with low-degree of nonlinearity. (English) Zbl 1473.35488

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 303-313 (2021).
MSC:  35Q53 35A01 35A02
Full Text: DOI

Filter Results by …

Document Type

all top 5


all top 5


all top 5

Year of Publication

all top 3

Main Field